# SDR IPXA2016100208835

- Difficulty date: October 2, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 70,474 hours, 12,580 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP SKIN INTERIM REPAIR.  REPAIRED IAW EO MD11-5750-61915-B
